# SDR DL777030802

- Difficulty date: September 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 15,499 hours, 2,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201728001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 38G SEAT MOUNTED ESCAPE PATH LIGHTING INOP.  RELAMPED, DID NOT HELP.  REMOVED AND REPLACED LIGHT ASSEMBLY AT SEAT 38G.  OPS CHECKS OK.
